# SDR CALA2025020900317

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N37513
- Make and model: Boeing 737-9
- Aircraft serial: 64494
- Aircraft time: 13,555 hours, 4,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1671 FAILED. (REF. AAR NR 1000027406)REPLACED BATTERY PACK "M1671" IAW B737 AMM 33-51-06, OPERATIONAL TEST GOOD.
